Browse Title Index


 
Issue Title
 
Vol 49, No 4 (2003): Revista Mexicana de Física. A tangent magnetometer to measure the earth magnetic field Abstract   PDF
M. Sosa, J. Bernal-Alvarado, J.L. González-Solís, G. Gutiérrez-Juárez, M. Vargas-Luna, M. Durán-Santamaría, S.P. Preciado-Galván, J. Ríos, A. Ruiz-Velasco, V.D. Trujillo-García
 
Vol 59, No 2 (2013): Revista Mexicana de Física. A theorem allowing the derivation of deterministic evolution equations from stochastic evolution equations. tensorial, spinorial, and other extensions Abstract   PDF
G. Costanza
 
Vol 29, No 1 (1982): Revista Mexicana de Física. A theorem on the jellium model Details   PDF
M.A. Ortíz, R.M. Méndez-Moreno, A. Calles, and E. Yépez
 
Vol 54, No 2 (2008): Revista Mexicana de Física. A theoretical quantum study on the distribution of electrophilic and nucleophilic active sites on Cu(100) surfaces modeled as finite clusters Abstract   PDF
C.H. Rios-Re, es. , A. Ponce-Rodriguez, M. Romero-Romo, L.H. Mendoza-Huizar
 
Vol 45, No 4 (1999): Revista Mexicana de Física. A theoretical study of the aggregation of divalent impurities in NaCl:Mn, Pb and KCl:Mn, Pb Details   PDF
Jacques Soullard.
 
Vol 66, No 1 Jan-Feb (2020): Revista Mexicana de Física A theoretical study of variation of photoionization cross section of donor impurities in a GaAs quantum dot of cylindrical geometry with incident photon frequency, donor location along the dot axis and applied uniaxial stress Abstract   PDF
F. Oketch, H. Oyoko
 
Vol 32, No 2 (1985): Revista Mexicana de Física. A thermal engine connected to finite reservoirs Details   PDF
José Leonel Torres H..
 
Vol 44, No 4 (1998): Revista Mexicana de Física. A variational approach to some properties of endoreversible heat engines Details   PDF
G. Ares de Parga, M. Santillán
 
Vol 36, No 1 (1989): Revista Mexicana de Física. A variational approach to the time evolution equations for nonconserved variables in extended irreversible thermodynamics Details   PDF
Federico Vázquez H.. , J. Antonio del Río P.
 
Vol 43, No 3 (1996): Revista Mexicana de Física. A variational principle of the scalar wave diffraction problem and its aplications Details   PDF
Sergei Kanaun.
 
111 - 120 of 3292 Items << < 7 8 9 10 11 12 13 14 15 16 > >>